FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Nuromol Dual Action 10 Liquid Capsules

$6.29

Nuromol Dual-Action Strong Pain Relief Liquid Capsule has a dual action formula for effective strong pain relief in just one liquid capsule.

Product description
Nuromol contains ibuprofen and paracetamol that together deliver temporary relief of acute (short term) pain and/or inflammation associated with:

-Back pain
-Period pain
-Cold & flu symptoms
-Muscular pain
-Sore throat
-Rheumatic pain & non-serious arthritic pain
-Dental pain
-Migraine headache
-Tension headache
-Headache

Usage
Take with water. Adults under 65 and children from 12 years: Take 1 capsule 3 times a day when necessary (every 8 hours). Keep to the recommended dose. Do not take for more than 3 days at a time (2 days for adolescents aged 12 to 17 years). Do not give Nuromol tablets to children under 12 years.

Ingredients
Active Ingredient (per capsule): Ibuprofen 200mg, Paracetamol 500mg

Warnings
Do not exceed the recommended dose. Excessive use can be harmful and can increase the risk of heart attack, stroke or liver damage. If an overdose is taken or suspected ring the Poisons Information Centre (13 11 26) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage. May contain residue of sulfites. Do not give Nuromol capsules to children under 12 years.

DO NOT USE IF:
• you are aged 65 years or over.
• you suffer asthma.
• you are pregnant or trying to become pregnant.
• you have a stomach ulcer, or other stomach disorders or if you have had these conditions or gastric bleeding in the past or if you have impaired kidney or liver function or heart failure.
• you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines.
• you are taking any other products containing ibuprofen, paracetamol or other anti-inflammatory medicines.

UNLESS A DOCTOR HAS TOLD YOU TO, DO NOT USE:
• if you are taking other medicines.
• if you suffer diabetes.

Stop use and see your doctor immediately if:
you have an allergic reaction.

This medicine may not be right for you. Read the label before purchase. Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Nuromol Dual Action 10 Liquid Capsules”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us